# SDR FDEA201206042084

- Difficulty date: June 4, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 49,676 hours, 10,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0752
- Condition: Failed
- Location: Emergency Light
- Part time: 12,374 hours, 2,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ALERT DURING EMERG LT TEST.  R & R EMERGENCY LIGHTS BATTERY PACK.
